# SDR DHL9872610D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO FLOOR SUPPORT INTERCOSTAL IS CORRODED ALONG THE UPPER FLANGE FROM BS 1148 TO 1166, LB 24.  REPLACED SUPPORT INTERCOSTAL PER SRM 51-40-4 20 LONG.  N/R 3675.
